Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 109236, 25 pages
http://dx.doi.org/10.1155/2012/109236
Research Article

Forward-Backward Splitting Methods for Accretive Operators in Banach Spaces

1Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apartado. 1160, 41080-Sevilla, Spain
2Department of Mathematics, Luoyang Normal University, Luoyang 471022, China
3Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 31 March 2012; Accepted 29 May 2012

Academic Editor: Lishan Liu

Copyright © 2012 Genaro López et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Peaceman and H. H. Rachford,, “The numerical solution of parabolic and elliptic differential equations,” Journal of the Society for Industrial and Applied Mathematics, vol. 3, pp. 28–41, 1955. View at Google Scholar
  2. J. Douglas, and H. H. Rachford,, “On the numerical solution of heat conduction problems in two and three space variables,” Transactions of the American Mathematical Society, vol. 82, pp. 421–439, 1956. View at Google Scholar
  3. R. B. Kellogg, “Nonlinear alternating direction algorithm,” Mathematics of Computation, vol. 23, pp. 23–28, 1969. View at Google Scholar
  4. P. L. Lions and B. Mercier, “Splitting algorithms for the sum of two nonlinear operators,” SIAM Journal on Numerical Analysis, vol. 16, no. 6, pp. 964–979, 1979. View at Publisher · View at Google Scholar
  5. G. B. Passty, “Ergodic convergence to a zero of the sum of monotone operators in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 72, no. 2, pp. 383–390, 1979. View at Publisher · View at Google Scholar
  6. P. Tseng, “Applications of a splitting algorithm to decomposition in convex programming and variational inequalities,” SIAM Journal on Control and Optimization, vol. 29, no. 1, pp. 119–138, 1991. View at Publisher · View at Google Scholar
  7. G. H.-G. Chen and R. T. Rockafellar, “Convergence rates in forward-backward splitting,” SIAM Journal on Optimization, vol. 7, no. 2, pp. 421–444, 1997. View at Publisher · View at Google Scholar
  8. P. L. Combettes and V. R. Wajs, “Signal recovery by proximal forward-backward splitting,” Multiscale Modeling & Simulation, vol. 4, no. 4, pp. 1168–1200, 2005. View at Publisher · View at Google Scholar
  9. S. Sra, S. Nowozin, and S. J. Wright, Optimization for Machine Learning, 2011.
  10. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, Article ID 35390, 13 pages, 2006. View at Google Scholar
  11. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a finite family of maccretive mappings,” Nonlinear Analysis, vol. 66, no. 5, pp. 1161–1169, 2007. View at Publisher · View at Google Scholar
  12. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero point of a finite family of α-inverse strongly accretive mappings,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 95–104, 2008. View at Google Scholar
  13. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, 1990. View at Publisher · View at Google Scholar
  14. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar
  15. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Google Scholar
  16. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Google Scholar
  17. R. E. Bruck, “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at Google Scholar
  18. P. E. Maingé, “Approximation methods for common fixed points of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 469–479, 2007. View at Publisher · View at Google Scholar
  19. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar
  20. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Google Scholar
  21. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar
  22. G. Marino and H. K. Xu, “Convergence of generalized proximal point algorithms,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 791–808, 2004. View at Publisher · View at Google Scholar
  23. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Google Scholar
  24. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar
  25. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar
  26. R. E. Bruck, “A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 32, no. 2-3, pp. 107–116, 1979. View at Publisher · View at Google Scholar
  27. B. R. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Google Scholar
  28. P. L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus de l'Académie des Sciences, vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar
  29. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar
  30. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar
  31. G. López, V. Martín, and H. K. Xu, “Halpern's iteration for nonexpansive mappings,” in Nonlinear Analysis and Optimization I: Nonlinear Analysis, vol. 513, pp. 211–230, 2010. View at Publisher · View at Google Scholar
  32. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar
  33. P. E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar
  34. P. L. Combettes, “Solving monotone inclusions via compositions of nonexpansive averaged operators,” Optimization, vol. 53, no. 5-6, pp. 475–504, 2004. View at Publisher · View at Google Scholar
  35. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Google Scholar
  36. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, 1976.
  37. H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis, vol. 61, no. 3, pp. 341–350, 2005. View at Publisher · View at Google Scholar
  38. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Google Scholar
  39. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar
  40. H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar
  41. J. B. Baillon and G. Haddad, “Quelques proprietes des operateurs angle-bornes et cycliquement monotones,” Israel Journal of Mathematics, vol. 26, no. 2, pp. 137–150, 1977. View at Google Scholar
  42. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994. View at Publisher · View at Google Scholar
  43. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar
  44. H. K. Xu, “A variable Krasnosel'skii-Mann algorithm and the multiple-set split feasibility,” Inverse Problems, vol. 22, no. 6, pp. 2021–2034, 2006. View at Publisher · View at Google Scholar
  45. F. Wang and H. K. Xu, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, vol. 2010, Article ID 102085, 2010. View at Publisher · View at Google Scholar
  46. H. K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 2010. View at Publisher · View at Google Scholar
  47. B. Eicke, “Iteration methods for convexly constrained ill-posed problems in Hilbert space,” Numerical Functional Analysis and Optimization, vol. 13, no. 5-6, pp. 413–429, 1992. View at Publisher · View at Google Scholar